- -

Period-doubling bifurcations in the family of Chebyshev-Halley type methods

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Period-doubling bifurcations in the family of Chebyshev-Halley type methods

Show simple item record

Files in this item

dc.contributor.author Cordero Barbero, Alicia es_ES
dc.contributor.author Torregrosa Sánchez, Juan Ramón es_ES
dc.contributor.author Vindel Cañas, Pura es_ES
dc.date.accessioned 2015-09-29T12:27:28Z
dc.date.available 2015-09-29T12:27:28Z
dc.date.issued 2013-10-01
dc.identifier.issn 0020-7160
dc.identifier.uri http://hdl.handle.net/10251/55277
dc.description.abstract The choice of a member of a parametric family of iterative methods is not always easy. The family of Chebyshev-Halley schemes is a good example of it. The analysis of bifurcation points of this family allows us to define a real interval in which there exist several problematic behaviours: attracting points that become doubled, other ones that become periodic orbits, etc. These aspects should be avoided in an iterative procedure, so it is important to determine the regions where this conduct takes place. In this paper, we obtain that this family admits attractive 2-cycles in two different intervals, for real values of the parameter. es_ES
dc.language Inglés es_ES
dc.publisher Taylor & Francis Ltd es_ES
dc.relation.ispartof International Journal of Computer Mathematics es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Numerical methods es_ES
dc.subject Chebyshev-Halley methods es_ES
dc.subject Bifurcations es_ES
dc.subject Dynamics of numerical method es_ES
dc.subject Period-doubling bifurcation es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Period-doubling bifurcations in the family of Chebyshev-Halley type methods es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1080/00207160.2012.745518
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Cordero Barbero, A.; Torregrosa Sánchez, JR.; Vindel Cañas, P. (2013). Period-doubling bifurcations in the family of Chebyshev-Halley type methods. International Journal of Computer Mathematics. 90(10):2061-2071. doi:10.1080/00207160.2012.745518 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1080/00207160.2012.745518 es_ES
dc.description.upvformatpinicio 2061 es_ES
dc.description.upvformatpfin 2071 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 90 es_ES
dc.description.issue 10 es_ES
dc.relation.senia 257740 es_ES
dc.identifier.eissn 1029-0265


This item appears in the following Collection(s)

Show simple item record